# SDR PNSA010202

- Difficulty date: February 19, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 20,811 hours, 22,101 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: PT506C584S
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT ENGINE OIL PRESSURE BEGAN TO FLUCUATE.  HOWEVER, OIL PRESSURE LIGHT DID NOT ILLUMINATE.  RETURNED TO BASE.  REPLACED CANNON PLUG AT OIL PRESSURE TRANSDUCER.  OPS CHECKED OK.
